Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 32, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Mar 15, 2016, 1:57 PM CDT for Dallas County, Texas. It took effect at Mar 16, 2016, 1:00 PM CDT. It was in force for 57 min.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2016, 1:57 PM CDT (18:57 UTC)
- In effect from
- Mar 16, 2016, 1:00 PM CDT
- Expired
- Mar 16, 2016, 1:57 PM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 53 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elm Fork Trinity River near Carrollton (CART2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08055500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
324 WGUS44 KFWD 151857 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 157 PM CDT TUE MAR 15 2016 ...The National Weather Service in Fort Worth has issued a Flood Warning for the following areas in Texas... Elm Fork Trinity River Near Carrollton Affecting Dallas County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC113-160657- /O.NEW.KFWD.FL.W.0032.160316T1800Z-000000T0000Z/ /CART2.1.ER.160316T1800Z.160317T1200Z.000000T0000Z.NO/ 157 PM CDT TUE MAR 15 2016 The National Weather Service in Fort Worth has issued a * Flood Warning for The Elm Fork Trinity River Near Carrollton. * from Wednesday afternoon until further notice...Or until the warning is cancelled. * At 0115 PM Tuesday the stage was 6.92 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river should rise above flood stage by Wednesday afternoon and continue to rise to a crest near 8.1 feet by Thursday morning. * At 8 feet, Minor flooding will occur downstream from the gage. && LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688 $$
1 follow-up statement
524
WGUS84 KFWD 160113
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT TUE MAR 15 2016
...The Flood Warning is cancelled for the following areas in Texas...
West Fork Trinity River Near Boyd Affecting Wise County
Elm Fork Trinity River Near Carrollton Affecting Dallas County
...The Flood Warning continues for the following areas in Texas...
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
...The Flood Warning continues for the following areas in Texas...
Trinity River Near Long Lake (Oakwood) Affecting Anderson...
Freestone and Leon Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC497-160143-
/O.CAN.KFWD.FL.W.0015.000000T0000Z-160316T0848Z/
/BOYT2.1.ER.160308T0544Z.160308T1830Z.160315T2130Z.NO/
813 PM CDT TUE MAR 15 2016
The Flood Warning is cancelled for
The West Fork Trinity River Near Boyd.
* At 0715 PM Tuesday the stage was 15.78 feet.
* Flood stage is 16 feet.
* Fell below flood stage at 4 PM Tuesday.
* Forecast...The river will continue to fall to near 13 feet by
Thursday morning.
&&
LAT...LON 3319 9774 3300 9758 3305 9746 3316 9756
$$
TXC113-160143-
/O.CAN.KFWD.FL.W.0032.000000T0000Z-160316T0113Z/
/CART2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
813 PM CDT TUE MAR 15 2016
The Flood Warning is cancelled for
The Elm Fork Trinity River Near Carrollton.
* At 0715 PM Tuesday the stage was 7.19 feet.
* Flood stage is 8 feet.
* Forecast...The river is expected to rise but crest below flood
stage near 7.9 feet Thursday after midnight.
&&
LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688
$$
TXC113-161312-
/O.EXT.KFWD.FL.W.0017.000000T0000Z-160318T1800Z/
/DALT2.1.ER.160309T1112Z.160311T0330Z.160318T0600Z.NO/
813 PM CDT TUE MAR 15 2016
The Flood Warning continues for
The Trinity River At Dallas.
* At 0700 PM Tuesday the stage was 29.99 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a stage near 31 feet
Wednesday evening then fall below flood stage Saturday morning.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-161312-
/O.EXT.KFWD.FL.W.0018.000000T0000Z-160320T2100Z/
/TDDT2.2.ER.160309T1039Z.160311T2015Z.160320T0900Z.NO/
813 PM CDT TUE MAR 15 2016
The Flood Warning continues for
The Trinity River At Trinidad.
* At 0800 PM Tuesday the stage was 40.07 feet.
* Flood stage is 33 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Sunday after midnight.
&&
LAT...LON 3219 9626 3206 9613 3207 9600 3223 9613
$$
TXC001-161-289-161312-
/O.CON.KFWD.FL.W.0023.000000T0000Z-000000T0000Z/
/LOLT2.3.ER.160311T0111Z.160313T0919Z.000000T0000Z.NO/
813 PM CDT TUE MAR 15 2016
The Flood Warning continues for
The Trinity River Near Long Lake (Oakwood).
* At 0730 PM Tuesday the stage was 44.45 feet.
* Flood stage is 35 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to a stage near 43 feet
by Thursday morning.
&&
LAT...LON 3170 9593 3150 9580 3149 9562 3173 9580
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 15, 1:01 PM CDT, 56 minutes earlier.
Area forecast discussion, Mar 15, 1:01 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 101 PM CDT TUE MAR 15 2016 .AVIATION... VFR WILL PREVAIL THROUGH THE PERIOD AS DRIER AIR MOVES IN BEHIND A COLD FRONT. THE COLD FRONT IS CURRENTLY PUSHING THROUGH THE AREA WITH WINDS VEERING FROM SOUTHWEST TO WEST/NORTHWEST BEHIND IT. WINDS EARLY THIS AFTERNOON WILL BE WEST AT SPEEDS NEAR 15KT. WINDS MAY INCREASE A BIT BY MID AFTERNOON TO 18KT WITH HIGHER GUSTS BUT THEY WILL BECOME MORE NORTHWESTERLY WHICH WOULD MITIGATE ANY CROSSWIND CONCERNS. WINDS WILL SUBSIDE THIS EVENING TO LESS THAN 10KT AND CONTINUE TO VEER TO THE NORTH AND NORTHEAST OVERNIGHT. LIGHT SOUTHEAST WINDS RETURN BY LATE MORNING WEDNESDAY. TR.92 && .UPDATE... ONLY MINOR TWEAKS TO THE SKY GRIDS...HOURLY/MAX T WERE NECESSARY THIS AM. A DRY COWILLLD FRONT CONTINUES TO MOVE SOUTHEAST THROUGH NORTH TEXAS THIS MORNING. WITH WINDS VARYING FROM THE NORTHWEST TO SOUTHWEST ACROSS THE REGION...TEMPERATURES CONTINUE TO CLIMB THROUGH THE UPPER 60S AND MID TO UPPER 70S ACROSS THE REGION. FOR THE REST OF THIS MORNING AND INTO THE AFTERNOON...SKIES WILL GENERALLY BE MOSTLY SUNNY. THE WEST/SOUTHWEST WINDS SHOULD RESULT IN GOOD DOWNSLOPING WHICH SUPPORT NUDGING THE TEMPERATURES UP BY A COUPLE OF DEGREES...MAINLY ACROSS SOUTHWESTERN ZONES DESPITE FROPA. HIGH TEMPERATURES WILL GENERALLY RANGE IN THE 70S AND 80S...WITH A FEW READINGS NEAR 90 ACROSS SOUTHERN/SOUTHWESTERN ZONES. OTHERWISE...THE REST OF THE FORECAST REMAINS IN GREAT SHAPE AND NO OTHER CHANGES WERE NECESSARY. BAIN && .PREV DISCUSSION... /ISSUED 327 AM CDT TUE MAR 15 2016/ A SHORTWAVE TROUGH CAN BE SEEN ON WATER VAPOR IMAGERY THIS MORNING MOVING FROM WEST TO EAST ACROSS THE CENTRAL PART OF THE CONUS. IN RESPONSE...A COLD FRONT IS NOW SURGING SOUTHEAST THROUGH THE SOUTHERN PLAINS AND WILL MAKES ITS WAY THROUGH NORTH AND CENTRAL TEXAS LATER TODAY. THE LATEST HI-RESOLUTION GUIDANCE BRINGS THE FRONT THROUGH THE DALLAS- FORT WORTH METROPLEX AROUND MID DAY AND THROUGH THE REST OF THE REGION PRIOR TO SUNSET. CONDITIONS WILL BE ROUGHLY 5 TO 10 DEGREES COOLER TODAY BEHIND THE FRONT...MEANING THAT MOST LOCATIONS WILL STILL SEE HIGH TEMPS IN THE 80S. THE ATMOSPHERE IS FAR TOO DRY FOR ANY PRECIPITATION TO FALL TODAY. WE WILL MOISTEN UP A LITTLE TOMORROW AS WINDS SHIFT BACK TO THE SOUTHEAST AHEAD OF A SUBTLE DISTURBANCE IN THE NORTHWEST FLOW ALOFT. THIS MAY GENERATE ISOLATED CONVECTION DURING THE OVERNIGHT HOURS WEDNESDAY NIGHT... BUT THE LACK OF MOISTURE WILL ONLY WARRANT SLIGHT CHANCE POPS. A SPLIT-FLOW REGIME IS BEING ADVERTISED ACROSS THE WESTERN AND CENTRAL PART OF THE COUNTRY FOR THE SECOND HALF OF THE WEEK. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL OCCUR BOTH THURSDAY AND FRIDAY AS AN UPPER TROUGH IN THE SOUTHERN BRANCH SLOWLY APPROACHES FROM THE WEST. A STRENGTHENING RIDGE IN THE NORTHERN BRANCH OVER THE ROCKIES WILL ESSENTIALLY OBLITERATE THE SOUTHERN BRANCH TROUGH AS IT MOVES OVER MEXICO...BRINGING AN ABRUPT END TO OUR RAIN CHANCES THIS WEEKEND. THE UPPER LEVEL PATTERN WILL SEND A SERIES OF COLD FRONTS SOUTHWARD THROUGH THE REGION THIS WEEK...THE STRONGEST OF WHICH WILL BE ON FRIDAY. THIS WILL BRING A SHIFT FROM THE WARM CONDITIONS WE ARE CURRENTLY EXPERIENCING TO BELOW-NORMAL TEMPS FOR THE END OF THE WEEK AND THE FOLLOWING WEEKEND. MID RANGE MODEL DATA CONTINUES TO INDICATE A DEEP MID-LATITUDE TROUGH OUT AROUND HOUR 200...WHICH MAY MEAN A GOOD CHANCE OF SHOWERS AND STORMS AS WE MOVE INTO THE MIDDLE PART OF NEXT WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 84 51 77 51 69 / 0 0 5 10 20 WACO, TX 89 51 80 53 72 / 5 5 5 10 30 PARIS, TX 83 47 75 48 69 / 5 5 10 5 20 DENTON, TX 83 47 76 48 68 / 0 0 5 10 20 MCKINNEY, TX 84 48 76 48 68 / 0 0 5 5 20 DALLAS, TX 84 52 78 53 70 / 0 0 5 5 20 TERRELL, TX 84 50 78 51 70 / 5 0 5 5 20 CORSICANA, TX 86 53 80 54 72 / 10 5 5 5 20 TEMPLE, TX 89 54 80 56 72 / 10 0 5 10 30 MINERAL WELLS, TX 84 47 77 48 68 / 0 0 5 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 15, 4:34 AM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 434 AM CDT TUE MAR 15 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 434 AM CDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES WILL RETURN WEDNESDAY NIGHT AND CONTINUE INTO THE UPCOMING WEEKEND. THE BEST CHANCES WILL BE ON FRIDAY WHEN A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 25
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.